# SDR SWAA030097

- Difficulty date: January 16, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 66,622 hours, 73,074 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: 6545166
- Condition: Worn
- Location: Both Elev'S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, BOTH LT AND RT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR TAB CONTROL ROD BEARING ASSY'S PER MM.
